Multiple peak aggregations for the Keller-Segel system

Yukihiro Seki, Yoshie Sugiyama, Juan J.L. Velázquez

    Research output: Contribution to journalArticlepeer-review

    4 Citations (Scopus)


    In this paper we derive matched asymptotic expansions for a solution of the Keller-Segel system in two space dimensions for which the amount of mass aggregation is 8πN, where N = 1, 2, 3, ⋯ Previously available asymptotics had been computed only for the case in which N = 1.

    Original languageEnglish
    Pages (from-to)319-352
    Number of pages34
    Issue number2
    Publication statusPublished - Feb 2013

    All Science Journal Classification (ASJC) codes

    • Statistical and Nonlinear Physics
    • Mathematical Physics
    • Physics and Astronomy(all)
    • Applied Mathematics


    Dive into the research topics of 'Multiple peak aggregations for the Keller-Segel system'. Together they form a unique fingerprint.

    Cite this